A novel approach for fractional Kawahara and modified Kawahara equations using Atangana-Baleanu derivative operator

Dnyanoba B. Dhaigude, Vidya N. Bhadgaonkar

Abstract


In this manuscript, iterative laplace transform method is applied to obtain approximate solutions of the nonlinear time fractional Kawahara and modified Kawahara equations based on Atangana-Baleanu derivative operator. The noticeable features of the manuscript is to providing the existence and uniqueness conditions of solution for proposed technique and the graphical presentations of numerical solution of the concerned equations for various specific cases. The obtained approximate solutions are compared with the exact solutions to verify the applicability, efficiency and accuracy of the method.

Full Text: PDF

Published: 2021-04-13

How to Cite this Article:

Dnyanoba B. Dhaigude, Vidya N. Bhadgaonkar, A novel approach for fractional Kawahara and modified Kawahara equations using Atangana-Baleanu derivative operator, J. Math. Comput. Sci., 11 (2021), 2792-2813

Copyright © 2021 Dnyanoba B. Dhaigude, Vidya N. Bhadgaonkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS